It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board

  • Zoloft Question

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-05-2005, 07:24 PM   #1
    andrewdoan
    Newbie
     
    andrewdoan's Avatar
     
    Join Date: Dec 2005
    Posts: 3
    andrewdoan HB User
    Zoloft Question

    Help! anyone. I took 25mg Zoloft for three days and developed headache and sometimes half of my body was cold the other half was warm. I stopped cold turkey after 3 days trial. The fourth days, I woke up with the heat sensation all over my body and the " heat sensation" did not go away. It gets hotter everyday. I cannot handle warm temperature. My Dr. ordered thyroid MRI, Abdomen MrI, Adreal gland Mri. All comes out negative. What's went wrong? Pleaze help. Thank you.

    Last edited by msmod; 12-05-2005 at 07:48 PM. Reason: Please always start your own thread to ask your questions. Thanks, Ms_Mod

     
    Sponsors Lightbulb
       
    Old 12-06-2005, 06:57 PM   #2
    YouKnowYou
    Junior Member
     
    YouKnowYou's Avatar
     
    Join Date: Jun 2004
    Posts: 23
    YouKnowYou HB User
    Re: Zoloft Question

    Quote:
    Originally Posted by andrewdoan
    Help! anyone. I took 25mg Zoloft for three days and developed headache and sometimes half of my body was cold the other half was warm. I stopped cold turkey after 3 days trial. The fourth days, I woke up with the heat sensation all over my body and the " heat sensation" did not go away. It gets hotter everyday. I cannot handle warm temperature. My Dr. ordered thyroid MRI, Abdomen MrI, Adreal gland Mri. All comes out negative. What's went wrong? Pleaze help. Thank you.
    You are just having panic attacks. I same thing happened to me in the beginning....I would say you should have stuck with the med. Its one of many different sensations and side effects one might get from a med like Zoloft. I too cannot stand heat, it freaks me out, thinking I won't cool off again. You just need to push yourself out of your comfort zone and do stuff which makes you hot etc. You need to teach yourself that these are feelings that are normal, and that WE are special, since most of us have what is called body vigilance....Always checking our bodys for the worst.

     
    Old 12-07-2005, 11:23 AM   #3
    nuttyprof.
    Senior Member
    (male)
     
    nuttyprof.'s Avatar
     
    Join Date: Nov 2005
    Posts: 196
    nuttyprof. HB User
    Re: Zoloft Question

    Quote:
    Originally Posted by YouKnowYou
    You are just having panic attacks. I same thing happened to me in the beginning....I would say you should have stuck with the med. Its one of many different sensations and side effects one might get from a med like Zoloft. I too cannot stand heat, it freaks me out, thinking I won't cool off again. You just need to push yourself out of your comfort zone and do stuff which makes you hot etc. You need to teach yourself that these are feelings that are normal, and that WE are special, since most of us have what is called body vigilance....Always checking our bodys for the worst.
    I agree and disagree. Yes, i agree you are probably just having panic attacks. All of those symtoms happened to me very badly when i was taking Prozac in which i also stopped. I'm on Zoloft now. Also, antidepressants tend to make panic worse when first taken. The anitpanic effect does not kick in usually until after about 5 weeks. A good suggestion is too take a benzodiazepine at a low dose until the Zoloft starts working and then you can taper off the benzo.

    I'm also getting off the Zoloft very soon. Not because of the side effects, but because it is ineffective. It does help for many panic sufferers though, it just takes some time.

    I'm not too sure that the panic disorder symtoms are normal though. In my experience with this disorder for the past five years, it seems my thinking and behavioral patterns are more pathological and irrational.

    Last edited by nuttyprof.; 12-07-2005 at 11:35 AM.

     
    Old 12-13-2005, 08:47 PM   #4
    aurora555
    Junior Member
    (female)
     
    aurora555's Avatar
     
    Join Date: Aug 2005
    Posts: 13
    aurora555 HB User
    Re: Zoloft Question

    Oh God, Zoloft really screwed me up! I took it for maybe 4 months when I was 14, made my anxiety attacks more frequent and severe and I got really bad headaches. I talked to my doctor and he put me on paxil.

    Now zoloft has been taken off the market in Canada. I'd talk to your doctor before making any decisions

     
    Old 12-14-2005, 07:30 AM   #5
    nuttyprof.
    Senior Member
    (male)
     
    nuttyprof.'s Avatar
     
    Join Date: Nov 2005
    Posts: 196
    nuttyprof. HB User
    Re: Zoloft Question

    Quote:
    Originally Posted by aurora555
    Oh God, Zoloft really screwed me up! I took it for maybe 4 months when I was 14, made my anxiety attacks more frequent and severe and I got really bad headaches. I talked to my doctor and he put me on paxil.

    Now zoloft has been taken off the market in Canada. I'd talk to your doctor before making any decisions
    Do you know why Zoloft was taken off the market in Canada?

     
    Old 12-31-2005, 07:58 AM   #6
    Irish_Eyes1980
    Junior Member
    (female)
     
    Irish_Eyes1980's Avatar
     
    Join Date: Dec 2005
    Location: Belleville, Ontario Canada
    Posts: 22
    Irish_Eyes1980 HB User
    Re: Zoloft Question

    I live in Canada and I take Zoloft, who told you it was taken off the market here? we have both the brand and generic. {REMOVED}

    I don't know where you got your information from but it is not a very good source. I have found that the zoloft has help me a lot.
    Hopefully you have found a med that works for you, I know how frustrating it can be when you are having attacks and the meds aren't working!

    Stay strong and good luck
    __________________
    Taking it one day at a time.....I can deal with this and so can you!

    Last edited by msmod; 12-31-2005 at 09:22 AM. Reason: Please don't post your credentials . Thanks, Ms_Mod

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Cymbalta vs.Zoloft economike Depression 14 03-24-2011 09:34 PM
    Anyone prefer Prozac over Zoloft?? REDD998 Depression 6 10-07-2008 09:33 AM
    Question for Zoloft Users Alyna25 Anxiety 3 09-19-2005 12:01 PM
    Zoloft induced Depersonalization danilee Panic Disorders 20 08-25-2005 11:03 PM
    Zoloft Withdrawal is HELL! PaddyB Depression 215 07-07-2005 08:40 PM
    zoloft starting up question americandancer Anxiety 8 01-27-2005 05:42 PM
    Zoloft Withdrawals-Need support snoopybe81 Drug Interactions / Side Effects 21 05-15-2004 06:16 PM
    Zoloft question-please help! Nehemia Depression 6 03-26-2004 04:55 AM
    Weaning off Zoloft onto Wellbutrin SR clinda Depression 4 03-09-2004 09:21 PM
    new member-zoloft w/ wellbutrin? Quit zoloft?? guiltgirl Depression 6 10-20-2003 12:47 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:02 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!